# SDR USAA119902

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912TS
- Make and model: Boeing 727254
- Aircraft serial: 20438
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0791217023
- Condition: Missing
- Location: Row 10
- Component: Bruce
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6376 - DCA-LGA - EMERGENCY PATH LIGHTING HAS ONE LIGHT OUT ADJACENT TO ROW 10.  REPLACED MISSING LENS.  (M)
